# SDR UPS96205797

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Transverse Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FWD CARGO DOOR TRANSVERSE BEAM AND O/B L-ANGLE ARE CRACKED IN O/B RADIUS AT OUTER SKIN VERT STIFFENERS.  REMOVED AND REPLACED TRANVERSE BEAM IAW SRM 51-10-1, 51-10-2, 51-30-5, 51-30-2, 51-20-4 AND MM 51-20-151.
